# SDR HNAA2018121200313

- Difficulty date: December 10, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 44,369 hours, 41,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP BETWEEN ROWS 15 AND 16 INOP. R&R LIGHT STRIP. OPS CK GOOD IAW AMM TASK 33.50.12.00/400.801.A.
